# SDR C2XA03CL061

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS FLIGHT#2089 THE CREW REPORTED THE EXIT SIGN BY THE GALLEY DOOR WAS INOPERATIVE.MAINTENANCE REPLACED THE LIGHT ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.
